Alert archive / Colorado / Tornado Warnings in 2009
Tornado Warning 14, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jun 13, 2009, 6:21 PM MDT for Baca County, Colorado. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2009, 6:21 PM MDT (00:21 UTC)
- Expired
- Jun 13, 2009, 7:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Baca County, CO
The radar
The Pueblo radar (KPUX), 203 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 6:25 PM MDT | HAIL 1.5 | Springfield, CO | CORRECTED HAIL SIZE...STARTED 1806 MDT...ENDED 1814 MDT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 3:59 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 1651 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS55 KPUB 140021 TORPUB COC009-140115- /O.NEW.KPUB.TO.W.0014.090614T0021Z-090614T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PUEBLO CO 621 PM MDT SAT JUN 13 2009 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BACA COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES SPRINGFIELD... * UNTIL 715 PM MDT * AT 620 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE STORM WHICH WAS RAPIDLY ROTATING AND CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE EAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... VILAS. WALSH. STONINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3711 10270 3744 10274 3761 10203 3705 10203 TIME...MOT...LOC 0021Z 271DEG 32KT 3729 10258 $$ SR
4 follow-up statements
000 WWUS55 KPUB 140026 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 626 PM MDT SAT JUN 13 2009 COC009-140115- /O.CON.KPUB.TO.W.0014.000000T0000Z-090614T0115Z/ BACA CO- 626 PM MDT SAT JUN 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR CENTRAL BACA COUNTY... AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF PRODUCING A TORNADO. THIS SEVERE THUNDERSTORM WAS CENTERED 8 MILES SOUTHWEST OF VILAS...OR 9 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... VILAS. WALSH. STONINGTON. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO YOUR SAFE SPOT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3711 10270 3744 10274 3761 10203 3705 10203 TIME...MOT...LOC 0027Z 271DEG 32KT 3729 10251 $$ SR
000 WWUS55 KPUB 140034 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 634 PM MDT SAT JUN 13 2009 COC009-140115- /O.CON.KPUB.TO.W.0014.000000T0000Z-090614T0115Z/ BACA CO- 634 PM MDT SAT JUN 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR EAST CENTRAL BACA COUNTY... AT 633 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF PRODUCING A TORNADO. THIS SEVERE THUNDERSTORM WAS CENTERED 6 MILES SOUTH OF VILAS...OR 13 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... WALSH. STONINGTON. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. HAIL UP TO BASEBALL SIZE IS POSSIBLE WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF YOU ARE IN A VEHICLE IN A RURAL AREA...AND THE TORNADO IS AT A DISTANCE...YOU MAY BE ABLE TO DRIVE OUT OF ITS PATH. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO YOUR SAFE SPOT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3713 10259 3739 10256 3754 10203 3705 10203 TIME...MOT...LOC 0034Z 271DEG 32KT 3729 10243 $$ SR
000 WWUS55 KPUB 140046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 646 PM MDT SAT JUN 13 2009 COC009-140115- /O.CON.KPUB.TO.W.0014.000000T0000Z-090614T0115Z/ BACA CO- 646 PM MDT SAT JUN 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR EAST CENTRAL BACA COUNTY... AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF PRODUCING A TORNADO. THIS SEVERE THUNDERSTORM WAS CENTERED 7 MILES SOUTH OF WALSH...OR 18 MILES SOUTHEAST OF SPRINGFIELD...AND WAS MOVING TOWARD THE EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... STONINGTON. THERE HAS BEEN A HISTORY OF VERY LARGE DAMAGING HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF YOU ARE IN A VEHICLE IN A RURAL AREA...AND THE TORNADO IS AT A DISTANCE...YOU MAY BE ABLE TO DRIVE OUT OF ITS PATH. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...GET OUT OF YOUR VEHICLE AND LIE FLAT IN A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO YOUR SAFE SPOT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3714 10250 3740 10250 3752 10203 3705 10203 TIME...MOT...LOC 0046Z 272DEG 30KT 3729 10231 $$ SR
000 WWUS55 KPUB 140107 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 707 PM MDT SAT JUN 13 2009 COC009-140115- /O.CON.KPUB.TO.W.0014.000000T0000Z-090614T0115Z/ BACA CO- 707 PM MDT SAT JUN 13 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR EAST CENTRAL BACA COUNTY... AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH RAPID ROTATION CAPABLE OF PRODUCING A TORNADO. THIS SEVERE THUNDERSTORM WAS CENTERED NEAR STONINGTON...OR 13 MILES SOUTH OF THE SAUNDERS ELEVATOR...AND WAS MOVING TOWARD THE EAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A HOUSE IS IN A BASEMENT...UNDER STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR...IN AN INTERIOR HALLWAY OR SMALL INTERIOR ROOM...SUCH AS A CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS TO COVER AND PROTECT YOUR BODY FROM FLYING DEBRIS. ALWAYS STAY AWAY FROM WINDOWS. IF YOU ARE OUTDOORS...OR IN A MOBILE HOME...OR IN A VEHICLE...GO TO A NEARBY STURDY STRUCTURE AND GET IN A SMALL INTERIOR ROOM ON THE LOWEST FLOOR POSSIBLE AWAY FROM WINDOWS. IF THERE IS NO STURDY STRUCTURE AVAILABLE...AS A LAST RESORT...GO TO A CULVERT...DITCH...OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SATURDAY EVENING FOR EAST CENTRAL COLORADO. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT MDT SUNDAY MORNING FOR SOUTHEAST COLORADO. && LAT...LON 3714 10250 3740 10250 3752 10203 3705 10203 TIME...MOT...LOC 0107Z 272DEG 30KT 3728 10209 $$ SR
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jun 13, 2:38 PM MDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 13, 2:38 PM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 238 PM MDT SAT JUN 13 2009 .SHORT TERM... (TONIGHT AND SUNDAY) MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER. VERY MOIST LOW LEVELS ACRS THE SE PLAINS THIS AFTERNOON WITH DEW POINTS IN THE UPPER 40S TO MID 50S. BOTH THE RUC13 AND NAM12 SHOW QUITE A BIT OF CIN OVR THE FAR SE PLAINS THIS AFTERNOON AND EVENING...WITH LESS CIN ALONG THE I25 CORRIDOR. THE LATEST MESOANALYSIS SHOWS 1500-2000 J/KG OF CAPE ALONG THE I25 CORRIDOR EARLY THIS AFTERNOON...WITH THE NAM AND RUC SHOWING THE POSSIBILITY OF HIGHER CAPE VALUES LATER THIS AFTERNOON/EARLY THIS EVENING. DEEP LAYER SHEAR VALUES ARE ABOUT 45-50 KTS...SO CANNOT RULE OUT TORNADOES. UPR LVL LIFT ASSOCIATED WITH A SHRTWV TROF MOVING OVR THE STATE WL ENHANCE SEVERE WEA CHANCES. AT THIS POINT THE I25 CORRIDOR SEEMS TO HAVE THE BEST CHANCE OF SEVERE WEATHER TO START WITH...BUT COULD THEN SEE SEVERE SPREAD EWRD. LATER TONIGHT LOW CLOUDS WL AGAIN SPREAD ACRS THE SE PLAINS...BUT LOOKS LIKE THEY MAY BREAK UP EARLIER SUNDAY THAN THEY DID TODAY FOR GOOD HEATING. DEW POINTS LOOK A LITTLE DRIER TOMORROW OVR THE SE PLAINS WITH MID 40S TO LOWER 50S EXPECTED...STILL GOOD ENOUGH FOR ISOLD TO SCT STORMS. NAM IS SHOWING A WEAK SHRTWV MOVING ACRS CO ON SUNDAY AFTERNOON. WE COULD AGAIN SEE A FEW SEVERE STORMS. SHEAR VALUES WL AGAIN BE AROUND 50 KTS...WITH CAPE VALUES OF MAYBE AROUND 1500-2000 J/KG ACCORDING TO THE NAM WITH LITTLE CIN. .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) WITH IMPENDING WEATHER WILL MAKE THIS BRIEF... SOUTHWEST FLOW ALOFT THROUGH MONDAY...AND MOIST...UNSTABLE AIR...WILL ALLOW FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SUNDAY EVENING. AS SHORTWAVE MOVES TOWARD AND NORTH OF CWFA ON MONDAY...UPPER FORCING AND INSTABILITY...AND COOL FRONT MOVING INTO THE SOUTHEAST PLAINS DURING MONDAY AFTERNOON...CHANCE POPS LOOKS REASONABLE FOR MUCH OF PLAINS...AND ISOLATEDS ELSEWHERE. FOR TUESDAY...UPSLOPE FLOW AND MARGINALLY UNSTABLE ATMOSPHERE WILL YIELD ISOLATED STORMS ACROSS THE PLAINS...AS WELL AS THE MOUNTAINS AND HIGH VALLEYS. WEDNESDAY AND THURSDAY...SHORTWAVE RIDGE GETS PUMPED UP WITH UPPER LOW TO THE WEST...AND FAIRLY DRY AND HOT PATTERN DEVELOPS OVER CWFA. THURSDAY...GFS FORECASTS SHORTWAVE TO BRUSH BY TO OUR NORTH WHICH COULD DRAG A WEAK FRONTAL BOUNDARY INTO THE SOUTHEAST PLAINS LATE THURSDAY...AND CAUSE SOME ISOLATED CONVECTION. THEN FOR FRIDAY AND SATURDAY...RIDGE REBUILDS OVER CWFA...GIVING RELATIVELY DRY AND HOT WEATHER TO THE AREA...WITH BEST CHANCES FOR PRECIPITATION SHIFTED TO NORTHERN COLORADO. -TLM- && .AVIATION...MVFR CIGS ARE LIKELY TO DEVELOP THIS EVENING AT KCOS...WITH KALS AND KCOS GENERALLY SEEING VFR CONDITIONS THROUGH THE EVENING...WITH THE SLIGHT CHANCE OF MVFR CIGS IN TSTMS. LATER TONIGHT MVFR AND IFR CIGS WL DEVELOP OVR MOST OF THE SE CO PLAINS...WITH IFR CONDITIONS EXPECTED AT KCOS AND MOST LIKELY MVFR CIGS AT KCOS. THESE LOW CLOUDS CIGS SHOULD DISSIPATE AT KCOS AND KPUB BY 16Z ON SUNDAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/13
Hazardous weather outlook, Jun 13, 4:42 PM MDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 442 PM MDT SAT JUN 13 2009 COZ058>089-093>099-142245- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 442 PM MDT SAT JUN 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS MUCH OF THE AREA THROUGH THE EVENING...WITH THE MOST WIDESPREAD ACTIVITY OVER THE SOUTHEAST PLAINS. AMPLE MOISTURE...STRONG WIND SHEAR AND AN UPPER LEVEL WEATHER SYSTEM WILL AID IN PRODUCING SOME SEVERE STORMS OVER THE SOUTHEAST PLAINS. THE PRIMARY SEVERE WEATHER THREATS THIS EVENING WILL BE HAIL UP TO 2.5 INCHES IN DIAMETER...WIND GUSTS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED ON SUNDAY AND MONDAY. SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND LIGHTNING BEING THE MAIN HAZARDS. FOR TUESDAY THROUGH FRIDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL NOT BE AS WIDESPREAD ON THE PLAINS. SMALL HAIL...GUSTY WINDS...LIGHTNING AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH ANY OF THE STORMS THAT DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE SOUTHEAST PLAINS THROUGH MIDNIGHT. 28/28
In the hours before
Local storm report, Jun 13, 4:15 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
415 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 SSE BLENDE 38.17N 104.52W
06/13/2009 M0.75 INCH PUEBLO CO TRAINED SPOTTER
&&Local storm report, Jun 13, 4:23 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
423 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 5 SSE BLENDE 38.17N 104.52W
06/13/2009 M0.88 INCH PUEBLO CO TRAINED SPOTTER
&&Local storm report, Jun 13, 5:34 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
534 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN 7 NNW FOWLER 38.22N 104.10W
06/13/2009 M1.13 INCH PUEBLO CO TRAINED SPOTTER
RAIN STARTED AT 455 PM.
&&Local storm report, Jun 13, 6:04 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
604 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 7 SSW PRITCHETT 37.28N 102.91W
06/13/2009 M1.00 INCH BACA CO PUBLIC
&&
PGWLocal storm report, Jun 13, 6:14 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL SPRINGFIELD 37.41N 102.62W
06/13/2009 M1.00 INCH BACA CO TRAINED SPOTTER
0611 PM HAIL SPRINGFIELD 37.41N 102.62W
06/13/2009 M1.00 INCH BACA CO TRAINED SPOTTER
NEAR ZERO VISIBILITY IN HEAVY RAIN
&&
PGWLocal storm report, Jun 13, 6:17 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL SPRINGFIELD 37.41N 102.62W
06/13/2009 M1.00 INCH BACA CO TRAINED SPOTTER
STARTED 1806...ENDED 1814...
&&
JKHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 63 min |
| Jun 13, 6:46 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 59 min |
| Jun 13, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Teller | 20 min |
| Jun 13, 7:16 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 24 min |
| Jun 13, 8:02 PM MDT | Areal Flood Advisory | PUB | El Paso | 77 min |
| Jun 13, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 64 min |
| Jun 13, 9:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 66 min |
| Jun 13, 10:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 33 min |
| Jun 13, 10:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 60 min |
| Jun 13, 11:35 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 83 min |
| Jun 14, 1:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 55 min |
| Jun 14, 5:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 53 min |
| Jun 14, 5:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 33 min |
Nearby
Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.